Sudafed-PE-Sinus-Day---Night-Relief-48-tablets

Sudafed PE Sinus Day + Night Relief 48 tablets

SUDAFED PE Sinus Day + Night Relief contains a powerful formula for day and night relief from sinus and nasal pain and congestion; (blocked nose, pain and discomfort by reducing nasal passage swelling).

$15.99

SAVE $5.46 OFF RRP

Description and use

Whenever you see the PE logo on our products the main active ingredient is Phenylephrine. Use this Sudafed PE for - 24 hour sinus pain relief. Non drowsy day tablets. Night tablets for bedtime.

Dosage

Adults and Children 12yrs and over. Day tabs (red) -2 morning and 2 in the afternoon as necessary. Night tabs (orange) - 2 in the evening at bedtime as necessary. Adults stop taking after a few days. Children stop taking after 48 hours. Except on medical advice.

Active Ingredients

Day: Phenylephrine Hydrochloride 5mg; Paracetamol 500mg. Night: Phenylephrine Hydrochloride 5mg; Paracetamol 500mg; Chlorpheniramine Maleate 2mg.

Storage and Disposal

Store below 30°C. Keep in a dry, dark place.

Warnings

Always read the label. Use only as directed. If symptoms persist see your doctor. Do not use - If you have taken paracetamol. If you have taken anti-histamines. If you need to drive a car. If you need to operate machinery. For children under 12 years. Ask your doctor before use if you - Have high blood pressure. Are taking anti-depressants. Have heart problems. Are pregnant. Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126, NZ 8 764 766) or go to a hospital straight away even if your feel well because of the risk of delayed serious liver damage.